# SDR DALA2021062403417

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 98,034 hours, 13,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Not Seated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 L1 DOOR SLIDE LIGHT FLICKERS ON/OFF INTERMITTENTLY AFTER LANDING. CORRECTIVE ACTION: FOUND L1 DOOR SLIDE LIGHT PUSH BUTTON ASSEMBLY NOT SEATED CORRECTLY AND RESEATED. SYSTEM OPERATION IS NORMAL. (LP 7366036)
